# SDR ABXA20200803213

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 86,866 hours, 39,919 cycles
- Engine: Ge CF680A2
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT FUEL VALVE EICAS DURING START NO FUEL FLOW.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  TROUBLESHOT BOTH LT ENGINE SPAR VALVE & ENGINE VALVE NO DEFECTS NOTED.  PERFORMED GROUND IDLE ENGINE IDLE RUN, IAW B767 AMM 71-00-00, NO DEFECTS NOTED ENGINE.   OPERATES NORMALLY AT IDLE.  AIRCRAFT RELEASED.
